# SDR DALA2021010204366

- Difficulty date: December 30, 2020
- Submitted: January 2, 2021
- Operation: Air carrier
- Aircraft: N592NW
- Make and model: Boeing 757351
- Aircraft serial: 32992
- Aircraft time: 61,915 hours, 19,991 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON STRINGER RBL 7.55 STA 1375 AT AFT CARGO COMPARTMENT(CCT).  CORROSION LEVEL 2, CORROSION ON STRINGER WAS REMOVED, PER B757-300 SRM 51-10-02-0G PAR 15 A.  MINIMUN REMAINING THICKNESS ON ALL REWORKED AREAS IS 0.030" THEREFORE AREA OUT OF LIMITS, PER B757-300 SRM 53-00-53-1A-1 PROCEDURE 1.  STRINGER WAS REPLACED, PER B757-300 SRM 51-40-02-0G PAR 4 AND 7.
